RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 5, Pages 907–924 (Mi de360)  

The asymptotics of a solution of Dirichlet problems for second and fourth order equations

A. I. Kochura

I. I. Mechnikov Odessa State University

Full text: PDF file (1219 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.947.42
Received: 01.10.1966

Citation: A. I. Kochura, “The asymptotics of a solution of Dirichlet problems for second and fourth order equations”, Differ. Uravn., 4:5 (1968), 907–924

Citation in format AMSBIB
\Bibitem{Koc68}
\by A.~I.~Kochura
\paper The asymptotics of a solution of Dirichlet problems for second and fourth order equations
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 5
\pages 907--924
\mathnet{http://mi.mathnet.ru/de360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=228806}
\zmath{https://zbmath.org/?q=an:0179.42405}


Linking options:
  • http://mi.mathnet.ru/eng/de360
  • http://mi.mathnet.ru/eng/de/v4/i5/p907

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019